# SDR F3LA2009031800056

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 19,614 hours, 9,458 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: A15859
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C059791.  DURING C4/S1 C-CHECK, INSPECTION NOTED THE L1 DOOR ESCAPE SLIDE PACK RELEASE MECHANISM ON BACK HAS TWO RELEASE CABLES DISCONNECTED.  MAINTENANCE REMOVED L1 SLIDE PACK ASSEMBLY AND INSTALLED NEW SERVICEABLE IAW AMM 25-62-44-400-006.
